# SDR AALA202107073707

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 77,988 hours, 9,561 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF. ACCOMPLISHED FIM 32-11960 AND 32-12820 IN ACCORDANCE WITH FIM TASK 32-61-00-810-810 AND FIM TASK 32-61-00-810-813, DETERMINED INTERMITTENT FAULT.
